# SDR DALA2021110106739

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DURING EXECUTION NRC 264 REWORKED AREA IS OUT OF LIMITS AFTER CORROSION REMOVAL ON RBL 16.10 AT STA 642. CORRECTIVE ACTION: SUMMARY OF NRC 00710: SECTION FLOOR STRINGER RBL 16.10 BTW STA 635-705 WAS REPAIRED PER B757-200 SRM. (1999046)
